# SDR DL72W953031

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CORRODED BOTTOM SIDE STA 1110, RBL 12 TO LBL 12 AT NUTPLATES.  REMOVED CORROSION PER SRM 51-10-6.  REMOVED DAMAGED T-CAP, FABRICATED NEW T-CAP PER SRM 53-10-8.  INSTALLED REPAIR PER SRM 53-10-1.
